I am a 47 year old female with young onset Parkinsons, with symptoms for about 9 years and only correctly diagnosed for 2 years In the last two months, I have noticed increasing tingling in my limbs,most particularly in my left arm. I am being evaluated for DBS, and the neurologist is currently trying me on Amantadine, and then taking away Mirapex, and I also take Stalevo. My question is this, I have lately been experiencing muscle cramps on the decreased Mirapex,which make me have to stop whatever I am doing and sit down because the affected limb feels too weak to support me. The neurologist is attempting to add Amantadine, my mirapex dose was last changed about 3 weeks ago,if the amantadine is effective he will try a different dopamine agonist and also try to adjust the stalevo for increased effectiveness. The question is,are these cramps related to medication changes or Parkinsons or a vitamin? I do not plan to change my regimen without my MD s permission,but I am curious. Thank you nlf3481
Hi, I'm a 58 year old active female who has been searching for over 15 years to find out what exactly is wrong with me and then to find a correct treatment for the condition.....which is worsening!
I took Stalevo for a few months. I developed muscle cramps, weakess, and tender joints. I seem to have similar, if not worse symptoms to anything I have been prescribed.....when it has any effect at all, that is. I've tried all the usual medications.
I'm very discouraged and see no way out of this horrible, horrible pain I am in 24/7. I was an athlete up until a few years ago and since I have not been able to do the activities I used to do.
I do not consider myself "depressed" as yet, but I believe I'm close.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.